# SDR DALA1109215806

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 30,407 hours, 9,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TO THE FUSELAGE SKIN AT STA 660 AND S-26L COMMON TO BUTT JOINT.  FOLLOW ON ACTION IS TO ACCOMPLISH FOLLOW UP INSPECTION (DTA) WITHIN 12 MONTHS OF 06FEB11.  THE FOLLOW UP INSPECTION IS PENDING A DAMAGE TOLERANCE ANALYSIS.  THE ACFT MUST BE REMOVED FROM REVENUE SERVICE IF THE LOG PAGE AND ERA 489602-14 HAVE NOT BEEN REVISED BY 06JAN12 TO INCLUDE DTA RESULTS.  PLEASE NOTE THAT THE CURRENT REVISION OF ERA 489602-14 IS REV (A).
